# SDR USAA050545

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP .5 INCH, STATION 328, RBL 32, WL 200.  REPLACED STRAP IAW SRM 51-40-02.  (M)
